E-Prints Complutense

A Banach-Stone theorem for uniformly continuous functions

Impacto

Descargas

Último año

Garrido, M. Isabel y Jaramillo Aguado, Jesús Ángel (2000) A Banach-Stone theorem for uniformly continuous functions. Monatshefte für Mathematik, 131 (3). pp. 189-192. ISSN 0026-9255

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

61kB

URL Oficial: http://www.springerlink.com/content/jgr5jgllju8btpe7/fulltext.pdf


URLTipo de URL
http://www.springerlink.comEditorial


Resumen

In this note we prove that the uniformity of a complete metric space X is characterized by the vector lattice structure of the set U(X) of all uniformly continuous real functions on X.


Tipo de documento:Artículo
Palabras clave:Uniformly continuous real functions; lattice homomorphisms; Banach-Stone theorems
Materias:Ciencias > Matemáticas > Topología
Código ID:15531
Depositado:08 Jun 2012 09:24
Última Modificación:27 May 2016 13:50

Descargas en el último año

Sólo personal del repositorio: página de control del artículo